|Price:||$37.68 ($0.31 / Count) + $4.99 shipping|
|You Save:||$11.86 (24%)|
Other Sellers on Amazon
+ $6.79 shipping
+ $2.75 shipping
+ Free Shipping
Member's Mark Original Prescription Strength Fexofenadine Hydrochloride , 180 Mg, 120 Tablets
- Compare to allegra allergy active ingredient
- Relief from sneezing, runny nose, itchy, watery eyes, itchy nose or throat
- Indoor and outdoor allegies
- Original prescription strength, non-drowsy
Frequently Bought Together
Customers Who Viewed This Item Also Viewed
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.
Top Customer Reviews
I am in my 4th year of medical school and I am a believer in generic medications overall, but there is a large degree of truth to the fact that generics don't always work as well as the drug they are mimicking. In order to be sold in the United States, they are allowed to be anywhere between 80%-120% as effective as the brand name drug. So even if the "generic equivalent" is only 80% as good as the brand name drug, it will still be allowed on the market. This version of Fexofenadine is of the 80% variety, and that is being generous.
If you are on a tight budget and can't afford brand name Allegra, I would try Cetirizine, which is generic for Zyrtec. Cetirizine is cheaper than Fexofenadine regardless of who is selling it. However, I would strongly recommend a generic brand like Kirkland or a store brand (Rite Aid, CVS, Walgreens, Meijer, etc.), in place of Member's Mark's generic Cetirizine. If Member's Mark's generic Cetirizine is anything like its generic Fexofenadine, it just doesn't live up to its billing. I'd say it was barely better than placebo.
Michigan State University
Comparison with loratadine (Claritin):
Both clinical experience and research are clear that loratadine is barely more effective than placebo. Loratadine is a very weak drug that helps only the weakest allergy. Supposedly, it lasts 24 hours. It is very safe. Also, loratadine is completely non-drowsy. In comparison, fexofenadine is immensely more powerful and helps even moderate, moderate-severe, and severe allergies. Fexofenadine lasts about the same amount of time (180mg will hold for nearly 24 hours), and it is similarly quite safe. Unless the allergy is very mild, fexofenadine is clearly the drug of choice. Personally, loratadine is like candy for me and does not at all affect my allergies, whereas fexofenadine works.
Comparison with cetirizine (Zyrtec):
The manufacturers of cetirizine continue to claim that it is non-drowsy, but this is false. Both clinical experience and research are clear that cetirizine impairs alertness, mental speed, and decision-making. On the up-side, cetirizine lasts about 24 hours, and it is clearly the strongest antihistamine on the market.Read more ›
There is no way this product is 180mg. The pill is round and about 2/3 the size of Allegra as well as CVS brand fexofenadine 180. 180mg is supposed to last for 24 hrs. This product does NOT. I have to take one in the morning and one at night to keep the allergies at bay. Don't waste your money on this product.
Most Recent Customer Reviews
Works as well as the original and other generics I've used.Published 11 months ago by Kathleen Williams Flynn
I can take the generic form of allegra for dust mite allergies. It is an excellent way to get what I need within two days.Published 16 months ago by Myra-Delia D. Kagey
I had taken Loratadine for many years but this year I needed to have a stronger allergy meds so I switched to Fexofenadine. Read morePublished 18 months ago by classicman
I use this every day and have not found anything anywhere else that comes close to helping me contain my allergies. Excellent product at a fabulous price!Published 20 months ago by Steve Cauble
This worked, I've tried pretty much everything out there. I did not feel drowsy or drugged. They are a quality product and you can't beat the price! Read morePublished 20 months ago by Lovely Sword